# SDR AALA202206092959

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 2,105 hours, 540 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Box
- Part number: D23119751
- Part serial: B2701
- Condition: None
- Location: Zone 700 - Gears
- Part time: 31,518 hours, 11,989 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE WHEEL STEERING DISCONNECT MESSAGE AFTER STARTING BOTH ENGINES. UNABLE TO STEER. REPLACED NOSE WHEEL STEERING ELECTRICAL CONTROL BOX AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-12.
